# SDR SWAA2023051849421

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 11,545 hours, 5,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LEFT AFT OVERWING EMERGENCY EXIT AND LEFT FUSELAGE AFT OF WING WILL NOT ILLUMINATE.<[01] RELAMPED BOTH EMERGENCY LIGHTS; OPS CHECK GOOD; IAW AMM 33-51-04.
